# SDR CA960625001

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS161210
- Condition: Leaking
- Location: Hyd Sys
- Component: Essex, 90115201001
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO LOSS OF HYDRAULIC FLUID. ATTENUATOR SEAL REPLACED.
